# SDR SWIA2025081400729

- Difficulty date: July 29, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N611UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000811
- Aircraft time: 12,599 hours, 8,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK HAS CORROSION AT FR 84 Y+10.75"  (C-CHECK RO 08/14/2025)REPAIRED RH SEAT TRACK AT FR 84 PER ETD2025-170-925797
